Alert archive / Wyoming / Frost Advisories in 2005
Frost Advisory 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this frost advisory at Sep 12, 2005, 3:26 PM MDT. It took effect at Sep 13, 2005, 1:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2005, 3:26 PM MDT (21:26 UTC)
- In effect from
- Sep 13, 2005, 1:00 AM MDT
- Expired
- Sep 13, 2005, 7:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 122126 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 326 PM MDT MON SEP 12 2005 WYZ061-062-065-130530- /X.NEW.KCYS.FR.Y.0002.050913T0700Z-050913T1300Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 326 PM MDT MON SEP 12 2005 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST ADVISORY FOR LATE TONIGHT FOR THE LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES IN SOUTH CENTRAL WYOMING. MUCH COOLER AIR WAS ALREADY SPREADING INTO THESE AREAS LATE THIS AFTERNOON IN THE WAKE OF A STRONG PACIFIC COLD FRONT. AS WINDS DIMINISH AND SKIES CLEAR LATE THIS EVENING...TEMPERATURES WILL FALL RAPIDLY REACHING THE LOWER 30S BY EARLY TUESDAY MORNING. PEOPLE WITH FROST SENSITIVE PLANTS OR LATE SEASON GARDENS MAY WANT TO TAKE PRECAUTIONS TO PROTECT THEIR VEGETATION OVERNIGHT. $$ JLH
1 follow-up statement
000 WWUS75 KCYS 130633 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1233 AM MDT TUE SEP 13 2005 WYZ061-062-065-131300- /X.CON.KCYS.FR.Y.0002.050913T0700Z-050913T1300Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 1233 AM MDT TUE SEP 13 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING... MUCH COOLER AIR CONTINUES TO SPREAD INTO THE AREA IN THE WAKE OF A STRONG PACIFIC COLD FRONT. WINDS HAVE DIMINISHED AND SKIES HAVE BECOME MOSTLY CLEAR. TEMPERATURES WILL FALL RAPIDLY THROUGH EARLY MORNING AND WILL REACH THE LOWER 30S BY SUNRISE. PEOPLE WITH FROST SENSITIVE PLANTS OR LATE SEASON GARDENS MAY WANT TO TAKE PRECAUTIONS TO PROTECT THEIR VEGETATION OVERNIGHT. $$ KMD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 12, 2:50 PM MDT, 36 minutes earlier.
Area forecast discussion, Sep 12, 2:50 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MDT MON SEP 12 2005 .SHORT TERM...STRONG UPPER TROUGH IS CURRENTLY MOVING ENE INTO CENTRAL WY. SURFACE LOW IS NEAR DGW WITH PACIFIC COLD FRONT SWWD TO WEST OF LAR AND THEN INTO NWRN CO. FRONT WILL RACE EAST THIS EVENING AND EXIT OUR PART OF NEBRASKA PANHANDLE JUST BEFORE 06Z. SMALL AREA OF MID-UPPER 40 DEWPOINT AIR OVER PANHANDLE WILL GET PULLED INTO REGION AHEAD OF SURFACE LOW WITH VERY SMALL THREAT OF STRONG TSTMS FROM LUSK OVER TO CDR WHERE BEST POPS WILL BE THIS EVENING. THE SHOWERS/TSTMS NEAR RWL HAVE BEEN WEAKENING BEHIND THE UPPER TROUGH...SO THESE ARE NOT EXPECTED TO MAKE IT INTO SE WY OR SOUTHERN PANDANDLE. CLEARING AND DECREASING WINDS FROM WEST TO EAST LATER THIS EVENING. LOW TEMPS WILL BE QUITE COOL...AND WILL POST FROST ADVY FOR RWL/LAR AREAS. TUE WILL BE MOSTLY SUNNY EARLY. SOME CLOUDS WILL DEVELOP TUE AFTERNOON WITH A FEW SHOWERS POSSIBLE NEAR SOUTHERN WY BORDER...REMOVED ANY SHOWERS TO THE NORTH. PARTLY CLOUDY TUE NITE AND COOL AGAIN. .LONG TERM...WEDNESDAY THROUGH MONDAY... A SERIES OF DISTURBANCES WILL TRACK ACROSS THE WESTERN U.S. THROUGH THE PERIOD. THE RESULT WILL BE A FLAT UPPER LEVEL RIDGE AND GENERALLY SEASONAL TEMPERATURES AND PRECIPITATION WITH LOCAL BREEZY TO WINDY AREAS. DURING THE DAY ON WEDNESDAY A FAST MOVING DISTURBANCE WILL DIVE OUT OF BRITISH COLUMBIA AND SKIRT THE NORTHERN SECTION OF WYOMING. SIMULTANEOUSLY AN UPPER LEVEL LOW WILL LIFT OUT OF THE GREAT BASIN AND TRACK NORTHEAST WARD ACROSS SOUTHERN WYOMING. THE MODELS POSITION MOST OF THE AVAILABLE MOISTURE WITH THE NORTHERN SYSTEM. THE FLAT UPPER RIDGE HOLDS OVER WYOMING THURSDAY THROUGH SATURDAY ALLOWING TEMPERATURES TO REBOUND TOWARD NORMAL. THE NEXT UPPER DISTURBANCE TRACKS ACROSS MONTANA ON SUNDAY ONCE AGAIN COOLING TEMPERATURES AND BRINING PRECIPITATION TO THE NORTHERS SECTIONS OF THE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FROST ADVY LATE TNGT LOWER ELEVTNS S CNTRL ZNS 61..62..65. NE...NONE. && SHORT TERM...HATTEN LONG TERM....COPLEY
Hazardous weather outlook, Sep 12, 11:00 AM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1100 AM MDT MON SEP 12 2005 NEZ001>003-WYZ060-131145- SIOUX-DAWES-BOX BUTTE-NIOBRARA- 1100 AM MDT MON SEP 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN PORTION OF THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS AND SOME HAIL AS THEY MOVE NORTHEAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. NEZ019>021-054-055-WYZ059-061>070-131145- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-CONVERSE- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 1100 AM MDT MON SEP 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING. WHILE NO SEVERE WEATHER IS EXPECTED...BRIEF GUSTY WINDS TO 45 MPH MAY OCCUR WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SMALL CHANCE OF LATE DAY THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JLH
Nearby
Frost Advisories in Wyoming, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.